MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SILC; SILC 5.5MM INLINE CLAMP

GLOBUS MEDICAL, INC. SILC; SILC 5.5MM INLINE CLAMP
Model Number 1116.0155
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three of the four clamps were returned for evaluation.Additional information provided that these clamps were not used in a manner consistent with the surgical technique guide.One clamp was placed on each side of the spine and one band was fed across the spine in an attempt to compress a pars fracture.The clamps are intended to receive one band per clamp.It is possible that the cause is user technique, excessive force, improper engagement with the rod and interface with anatomy; however, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done due to clamps that pulled off the rod post-operatively.During the revision the replacement clamps would not stay on the rod.

Brand Name
SILC
Common Device Name
SILC 5.5MM INLINE CLAMP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11340490
Report Number3004142400-2021-00027
Device Sequence Number11784291
Product Code OWI
UDI-Device Identifier00889095029208
UDI-Public00889095029208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1116.0155
Device Lot NumberFCW259AD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;